A Mathematical Model of T1D Acceleration and Delay by Viral Infection

Bibliographic Details
Title: A Mathematical Model of T1D Acceleration and Delay by Viral Infection
Authors: Moore, J. R., Adler, F.
Source: BULLETIN OF MATHEMATICAL BIOLOGY. 78(3):500-530
Availability: http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCRN376751774&indx=1&recIds=ETOCRN376751774
Database: British Library Document Supply Centre Inside Serials & Conference Proceedings
More Details
ISSN:00928240
Published in:BULLETIN OF MATHEMATICAL BIOLOGY
Language:English